# SDR DALA2019011600316

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL FR66 TO FR68 AT LEVEL STR 23R IN PASSENGER CABIN. REPLACED LOWER SILL AT FR 66 TO FR 68 AT STR 23R IN PASSENGER CABIN AS PER SRM 51-72-11 SRM 51-42-11 AND DWG NR D53480505.
